# SDR A6WA201140750

- Difficulty date: July 13, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 21,939 hours, 20,696 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 5 AREAS OF MINOR TO SEMI-MODERATE CHAFING ON RT AILERON UPPER SKIN L/E BLENDED AND SMOOTHED.  ALL SERVICEABLE CHAFING AREAS IAW REO 57-60-013 RETURNED FINISH TO A023.
